RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Inform. Proc., 2017, Volume 25, Pages 735–740 (Mi jip1)  

Regular and Multiregular $t$-Systems

Mikhail Bouniaeva, Nikolai Dolbilinb

a University of Texas Rio Grande Valley, Brownsville-Edinburg-Harlingen, USA
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russian Federation

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The work of N.P. Dolbilin was supported by the Russian Science Foundation grant 14-50-00005.


DOI: https://doi.org/10.2197/ipsjjip.25.735


Document Type: Article
Received: 07.11.2016
Accepted:03.03.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jip1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019